MAUDE Adverse Event Report: CLARIANCE SAS IDYS-ALIF; IDYS-ALIF PLATE H14MM

CLARIANCE SAS IDYS-ALIF; IDYS-ALIF PLATE H14MM
Model Number 24430014-S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
3 screws were used normally without problem.The surgeon was unable to properly lock the fourth screw into the plate.The surgeon opted to not swap out the plate and just used 3 screws.Accordingly, this event is reportable as a malfunction.
 
Event or Problem Description
Surgeon couldn't get screw to lock into plate during implantation.Upon inspection, the locking ring looked fine and not damaged at all to surgeon.The surgeon opted to not swap out the plate and just use three screws.He cleared the plate/screw interface area of any debris and the screw still wouldn't lock.At this point, it was adjudged by the surgeon to proceed with three screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative
3 screws were used normally without problem.The surgeon was unable to properly lock the fourth screw into the plate.The surgeon opted to not swap out the plate and just used 3 screws.Accordingly, this event is reportable as a malfunction.(b)(6) 2024 - the plate used was conforming to clariance's specification (control report and raw material certificates).Analysis on the parts was not possible, as it was not explanted from the patient.Clariance's team was able to reproduce the event where the sleeve was not firmly tightened while the screw was fully inserted.Same difficulty with the screw removal was observed.However, with the use of the provided counter torque, and t20 tightening key, untightening of the screw was made possible without issue.Two hypotheses were made, one regarding the condition in which the surgeon tried to remove the device, with lack of visibility and presence of tissues conflicting with the use of the counter torque, and one with the method used.

Brand Name
IDYS-ALIF
Common Device Name
IDYS-ALIF PLATE H14MM
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
magalie hennequin
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key18155303
Report Number3009962553-2023-00004
Device Sequence Number7992418
Product Code OVD
UDI-Device Identifier03700780627127
UDI-Public(01)03700780627127(17)270501(10)N339X-N317Y
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24430014-S
Device Catalogue Number24430014-S
Device Lot NumberN339X-N317Y
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown